RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2013, Number 11, Pages 33–50 (Mi ivm8844)  

This article is cited in 14 scientific papers (total in 14 papers)

Attraction sets in abstract attainability problems: equivalent representations and basic properties

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya str., Ekaterinburg, 620990 Russia

Abstract: We consider attainability problems in topological spaces under asymptotic constraints.

Keywords: attraction set, topological space, ultrafilter.

Full text: PDF file (292 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2013, 57:11, 28–44

Document Type: Article
UDC: 519.6
Received: 08.07.2012

Citation: A. G. Chentsov, “Attraction sets in abstract attainability problems: equivalent representations and basic properties”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, no. 11, 33–50; Russian Math. (Iz. VUZ), 57:11 (2013), 28–44

Citation in format AMSBIB
\Bibitem{Che13}
\by A.~G.~Chentsov
\paper Attraction sets in abstract attainability problems: equivalent representations and basic properties
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2013
\issue 11
\pages 33--50
\mathnet{http://mi.mathnet.ru/ivm8844}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2013
\vol 57
\issue 11
\pages 28--44
\crossref{https://doi.org/10.3103/S1066369X13110030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888333551}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8844
  • http://mi.mathnet.ru/eng/ivm/y2013/i11/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Nekotorye svoistva ultrafiltrov, svyazannye s konstruktsiyami rasshirenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 1, 87–101  mathnet
    2. E. G. Pytkeev, A. G. Chentsov, “On the structure of ultrafilters and properties related to convergence in topological spaces”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 164–181  mathnet  crossref  mathscinet  isi  elib
    3. A. G. Chentsov, A. P. Baklanov, “On the question of construction of an attraction set under constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 40–55  mathnet  crossref  isi  elib
    4. A. G. Chentsov, “K voprosu o soblyudenii ogranichenii v klasse obobschennykh elementov”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 3, 90–109  mathnet
    5. A. G. Chentsov, E. G. Pytkeev, “Some topological structures of extensions of abstract reachability problems”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 36–54  mathnet  crossref  mathscinet  isi  elib
    6. Chentsov A.G., Baklanov A.P., “a Problem Related To Asymptotic Attainability in the Mean”, Dokl. Math., 90:3 (2014), 762–765  crossref  mathscinet  zmath  isi  elib
    7. A. G. Chentsov, “Abstraktnaya zadacha o dostizhimosti: “chisto asimptoticheskaya” versiya”, Tr. IMM UrO RAN, 21, no. 2, 2015, 289–305  mathnet  mathscinet  elib
    8. A. G. Chentsov, “K voprosu o realizatsii elementov prityazheniya v abstraktnykh zadachakh o dostizhimosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:2 (2015), 212–229  mathnet  elib
    9. A. G. Chentsov, A. P. Baklanov, “On an asymptotic analysis problem related to the construction of an attainability domain”, Proc. Steklov Inst. Math., 291 (2015), 279–298  mathnet  crossref  crossref  isi  elib
    10. A. G. Chentsov, “Compactifiers in extension constructions for reachability problems with constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 102–118  mathnet  crossref  mathscinet  isi  elib
    11. A. G. Chentsov, A. P. Baklanov, I. I. Savenkov, “Zadacha o dostizhimosti s ogranicheniyami asimptoticheskogo kharaktera”, Izv. IMI UdGU, 2016, no. 1(47), 54–118  mathnet  mathscinet  zmath  elib
    12. A. G. Chentsov, “Superrasshirenie kak bitopologicheskoe prostranstvo”, Izv. IMI UdGU, 49 (2017), 55–79  mathnet  crossref  elib
    13. A. G. Chentsov, “Ultrafiltry i maksimalnye stseplennye sistemy mnozhestv”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 365–388  mathnet  crossref  elib
    14. E. G. Pytkeev, A. G. Chentsov, “Volmenovskii kompaktifikator i ego primenenie dlya issledovaniya abstraktnoi zadachi o dostizhimosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:2 (2018), 199–212  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:130
    Full text:28
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019